Had to head to the ER this morning, after what was a small-ish rash yesterday tried to eat my whole upper body over night. By the time Mom got up this morning, it basically looked like I was wearing an angry red turtleneck, with weird splotches and bumps. Who knows? They diagnosis was "allergic reaction - to something," but since I haven't tried anything new (medicines, lotions, foods) in the past couple of days, I have no idea what that might be. After some steroids (my third dose in a month: yippee, all that weight I lost over the summer? Welcome back!) and Benadryl (which did nothing on its own, yesterday, but made a liar out of me with the doctor today), and a couple of hours, we were free to leave and continue with our feast.
Except.... when I mix Benadryl with my meds? Not so much for the feasting, and a whole lot of giggles at my expense. Stupid gigglers. The worst part is that the heating pad irritates the hives, so I have to double up on my pain meds to compensate. It's all just ridiculous. On the plus side, maybe I'll be able to close my eyes for a little while now.